MathSciNet Relay Station
MathSciNet bibliographic data
MR1353406 (97e:46042) 46E35 (35L30 47B25 47E05 47F05 47N50)
Watanabe, Shuji An embedding theorem of Sobolev type for an operator with singularity. Proc. Amer. Math. Soc. 125 (1997), no. 3, 839–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement